i have burning all the time i have spinal issues and fibromyalgia i just moved to virginia so on top of that i no longer have a doctor the doctors here think that my former doctor is still medicating me while he is not. so now im dealing with withdrawal symptoms as well and after taking narcotics 6 years and increasing protruding disk pain. im in trouble. not just burning but stinging throbbing nagging ect.
oh sorry mines all over as well shoot its in my scalp and down to my lumbar and from shoulder to shoulder darn thing about it is you never know is it from pinched nerves or fibromyalgia i take lyrica for it.
I'm on 100mg of Lyrica twice a day and 30 mh Cymbalta. Doesn't seem to be doing the trick. Am also having trouble with anything electrical including this computer and my phone, sensitive to electricity and noise. Bad flare after neck surgery. Was better with percocete but can't take narcotics for ever.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.